dc.contributor | 應數系 | - |
dc.creator (作者) | Meijer, H.G | - |
dc.creator (作者) | 薛昭雄 | - |
dc.creator (作者) | Shiue, J.S | en_US |
dc.date (日期) | 1976 | - |
dc.date.accessioned | 20-Aug-2015 10:02:01 (UTC+8) | - |
dc.date.available | 20-Aug-2015 10:02:01 (UTC+8) | - |
dc.date.issued (上傳時間) | 20-Aug-2015 10:02:01 (UTC+8) | - |
dc.identifier.uri (URI) | http://nccur.lib.nccu.edu.tw/handle/140.119/77748 | - |
dc.format.extent | 660699 bytes | - |
dc.format.mimetype | application/pdf | - |
dc.relation (關聯) | Indagationes Mathematicae (Proceedings), 79(3), 200-212 | - |
dc.title (題名) | Uniform distribution in Zg and Zg1 × … × Zgt | - |
dc.type (資料類型) | article | en |
dc.identifier.doi (DOI) | 10.1016/1385-7258(76)90046-9 | - |
dc.doi.uri (DOI) | http://dx.doi.org/10.1016/1385-7258(76)90046-9 | - |